Department of Mathematics and Statistics

Applied Math

Graduate Student Publications

Quinn Morris

  • Q. Morris, R. Shivaji, & I. Sim. (2016). Existence of positive radial solutions for a superlinear semipositone p-Laplacian problem on the exterior of a ball. To appear in Proc. Roy. Soc. Edinburgh Sec. A.
  • R. Dhanya, Q. Morris, & R. Shivaji (2016). Existence of positive radial solutions for superlinear, semipositone problems on the exterior of a ball. J. Math. Anal. Appl. 434(2016):1533-1548.
  • Q. Morris & S. Robinson. (2013). A Landesman-Lazer condition for the boundary-value problem -u"=au++bu-+g(u) with periodic boundary conditions. Ninth MSU-UAB Conference on Differential Equations and Computational Simulations. Electronic Journal of Differential Equations, Conference 20(2013):103-117.
  • Q. Morris, R. Shivaji, & B. Son. (2016). Exact bifurcation curves for classes of positone and semipositone problems with nonlinear boundary conditions. In preparation.
  • J. Goddard II, Q. Morris, C. Payne, J. Price, & R. Shivaji. (2016). Analysis of steady states for classes of reaction diffusion equations with U-shaped density dependent dispersal on the boundary. In preparation.

Catherine Payne

  • A semidiscrete approximation scheme for linear neutral delay-differential equations which preserves adjoint semigroup convergence, Richard Fabiano and Catherine Payne, accepted for publication, Proceedings of the 55th IEEE Conference on Decision and Control.
  • Stability of the solution semigroup for neutral delay-differential equations, Richard Fabiano and Catherine Payne, submitted.
  • Spline approximation for linear neutral systems, Richard Fabiano and Catherine Payne. In preparation.
  • Analysis of steady states for classes of reaction diffusion equations with U--shaped density dependent dispersal on the boundary, Jerome Goddard II, Quinn Morris, Catherine Payne, J. Price, and R. Shivaji.In preparation.
  • Fibers of continuous real-valued functions on ψ-spaces, Jerry Vaughan and Catherine Payne, Topology and its Applications, Volume 195 (2015), pp.\ 256--264.

Byungjae Son

  • A uniqueness result for a semipositone p-Laplacian problem on the exterior of a ball, R. Shivaji, Inbo Sim and Byungjae Son, Journal of Mathematical Analysis and Applications, 445 (2017), no. 1, 459-475.
  • Positive radial solutions to classes of singular problems on the exterior domain of a ball, Eun Kyoung Lee, R. Shivaji and Byungjae Son, Journal of Mathematical Analysis and Applications 434 (2016), no. 2, 1597-1611.
  • Bifurcation and multiplicity results for classes of p, q Laplacian systems, R. Shivaji and Byungjae Son, Topological Methods in Nonlinear Analysis, 48 (2016), no. 1, 103-114.
  • Uniqueness of positive solutions for a singular nonlinear eigenvalue problem when a parameter is large, Eunkyung Ko, Eun Kyoung Lee, R. Shivaji and Byungjae Son, Bulletin of the Belgian Mathematical Society. Simon Stevin 21 (2014), no. 1, 179-184.